Went from 20 mg no side effects to 40 mg and being super sleepy and anxiety ridden
Hi, reddy! No, I think the increase in dosage was enough to activate some mild side effects that weren't apparent with your lower starting dose. That's one reason doctors often start patients on loading doses to help acclimate them to the drug gradually.
Anxiety, drowsiness, sedation are all very common side effects of Latuda and the good news is that they are transient and usually fade away over a few days ti a couple weeks,
Best wishes, WCV
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jan 2012 • 3 answers
Updated 21 Dec 2014 • 1 answer
Updated 23 Nov 2015 • 2 answers
Updated 20 Oct 2016 • 1 answer
Updated 6 Feb 2017 • 1 answer